# SDR SWAA2022061401477

- Difficulty date: May 1, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5200 · Doors
- Part: Scuff Plate
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD UPPER SCUFF PLATE AREA LEAKING. / [01] R2 DOOR SCUFF PLATE INSTALLATION WILL BE COMPLETED ON TASK CARD: TTG8Q003DJH3. LEAK CHECK WILL BE PERFORMED ON TASK CARD: TTG8Q003EP8A.;[02] FINAL INSPECTION; R2 DOOR SCUFF PLATE INSTALLATION WILL BE COMPLETED ON TASK CARD: TTG8Q003DJH3. LEAK CHECK WILL BE PERFORMED ON TASK CARD: TTG8Q003EP8A.
